Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 1 > A Proof of the Schinzel Conjecture
< Back to Volume

A Proof of the Schinzel Conjecture

Download PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
Advanced Trends in Mathematics (Volume 1)
Pages:
22-26
DOI:
10.18052/www.scipress.com/ATMath.1.22
Citation:
"A Proof of the Schinzel Conjecture", Advanced Trends in Mathematics, Vol. 1, pp. 22-26, 2014
Online since:
Dec 2014
Export:
Distribution: